Search:
Computing and Library Services - delivering an inspiring information environment

Dynamics of piecewise linear discontinuous maps

Kollar, László E., Stepan, G. and Turi, J. (2004) Dynamics of piecewise linear discontinuous maps. International Journal of Bifurcation and Chaos, 14 (07). pp. 2341-2351. ISSN 0218-1274

Metadata only available from this repository.
Item Type: Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Schools: School of Computing and Engineering
Depositing User: Cherry Edmunds
Date Deposited: 14 Nov 2012 16:28
Last Modified: 14 Nov 2012 16:28
URI: http://eprints.hud.ac.uk/id/eprint/16094

Downloads

Downloads per month over past year

Repository Staff Only: item control page

View Item

University of Huddersfield, Queensgate, Huddersfield, HD1 3DH Copyright and Disclaimer All rights reserved ©